# SDR SWAA2015101244796

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 43,450 hours, 19,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE GIRT BAR FITTING LOOSE.  SECURED FITTING IAW AMM.
